# SDR 99ZZZX1567

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5078G
- Make and model: Beech 65
- Aircraft serial: LF8
- System (JASC): 8011 · Engine Starter
- Part: Drive
- Part number: EBB124A
- Condition: Loose
- Location: Starter
- Part time: 24 hours
- Component: Prestolite, MHJ4004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE TEETH CAME LOOSE ON STARTER.
